# SDR CA020222002

- Difficulty date: February 22, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2731 · Elevator Tab Control System
- Part: Switch
- Part number: 9960013
- Condition: Failed
- Location: Stab Trim
- Part time: 13,593 hours, 11,092 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF STAB TRIM CAUTION MESSAGE POSTED. RE-ENGAGEMENT NOT POSSIBLE. RETURNED TO BASE. LT STAB TRIM DISCONNECT SWITCH SUSPECTED, CONFIRMED BY MDC. SWITCH REPLACED.
